# SDR NOCA07211

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0155
- Condition: Partial Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE PARTIAL DEPLOYMENT DURING SYSTEM REACTIVATION DOOR OPENED AND SPOILER BLOW OUT ACTUATOR BLOWN.  SLIDE WAS LOOSE.  SLIDE REPACKED / INSPECTED AS PER 8130-3, REPLACED BOTH SNUBBER LATCH  25-65-11 ACTUATOR AND SPOILER OVERRRIDE ACTUATOR AS PER 25-65-10 AND RE-INSTALLED SLIDE AND REACTIVATED OVERWING SLIDE SYSTEM PER MM 25-65-00.  OPS CHECKS OK.
